Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
jessie1225

Mild to moderate breakout after accutane treatment

Recommended Posts

Hey y'all,

I just got off of accutane about 4 months ago and I have run into problems. Before accutane, I had really oily skin, with moderate acne around my cheeks, chest, forehead, and chin - everywhere! Finally, after 4 months on accutane i saw dramatic improvement, but then around month 5 I had a considerable breakout. At the end of month 6, I stopped accutane altogether, with pretty much totally clear skin, but lots of red marks.

Now, fast forward 4 months..... I started to break out very mildly around the third month after accutane.. you know occasional clogged pores and stuff. But, now, 2 months since, I have started getting more pronounced acne. It's like I have some clogged pores and they get inflamed every once in a while. I mean, they don't come to a big fat head like they used pre-accutane. But it gets kind of annoying. They go away fairly quickly too.

Regimen-wise, I am using AcZone twice a day, Prosacea twice a day, and washing my face with Aquaphor face wash. I have a bad history with retinoids and since my derm thought that since I didn't have cystic acne pre-accutane, I would be fine with a mild regimen post accutane with no retinoids included. I would love to avoid retinoids at all costs!

I also am wondering if school (the stress from beginning school) may have caused these recent and mild to slightly moderate breakouts and they will soon go away on there own.

Thank you so much for reading and god bless,

Ryan H.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×